Difference between revisions of "Al1999b"

From DispersiveWiki
Jump to navigationJump to search
m (BibBot test)
m
Line 1: Line 1:
@preamble "\def\cprime$'$ " {{Bibliography
+
S. Alinhac, ''Blow up of small data solutions for a class of quasilinear wave equations in two space dimensions II,'' Acta Math. 182 (1999), 1-23.
| author = Alinhac, Serge
+
 
| title = Blowup of small data solutions for a class of quasilinear wave equations in two space dimensions. II
+
[[Category:Bibliography]]
| journal = Acta Math.
 
| Fjournal = Acta Mathematica
 
| jvol = 182
 
| year = 1999
 
| NUMBER = 1
 
| jpage = 1--23
 
| ISSN = 0001-5962
 
| CODEN = ACMAA8
 
| MRCLASS = 35L70 (35B05)
 
| arxivlink = 
 
| mathsciid = MR1687180
 
| MRREVIEWER = Nickolai A. Larkin
 
}}
 

Revision as of 22:20, 19 January 2007

S. Alinhac, Blow up of small data solutions for a class of quasilinear wave equations in two space dimensions II, Acta Math. 182 (1999), 1-23.